# SDR VNAA2021080699915

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 42,781 hours, 31,902 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS MULTIPLE CHAFED LUG LANDINGS.
